# SDR VNAA202308170004

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67010158
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (542BB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN.  WEAR ON AREA OF SETTLEMENT OF FAIRINGS (542BB, 586AB, 592AB, 595AB, 597AB) AT LH WING LOWER SKIN WERE REPAIRED PER EA 23-C9-57-1085 REV IR, EA 23-C9-57-1084 REV IR, EA 23-C9-57-1083 REV IR, EA 23-C9-57-1082 REV.IR AND PER EA 23-C9-57-0906 REV IR.
